Nonexistence results for higher order pseudo-parabolic equations in the Heisenberg group

Ahmed Alsaedi, Bashir Ahmad, Mokhtar Kirane, Maryem Al-Yami

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Sufficient conditions are obtained for the nonexistence of solutions to the nonlinear higher order pseudo-parabolic equation (Formula presented.). where ∆ is the Kohn-Laplace operator on the (2N + 1)-dimensional Heisenberg group ℍ, m≥1,p > 1. Then, this result is extended to the case of a 2 × 2-system of the same type. Our technique of proof is based on judicious choices of the test functions in the weak formulation of the sought solutions.

Original languageBritish English
Pages (from-to)1280-1287
Number of pages8
JournalMathematical Methods in the Applied Sciences
Volume40
Issue number4
DOIs
StatePublished - 15 Mar 2017

Keywords

  • Heisenberg group
  • higher order nonlinear pseudo-parabolic equation
  • nonexistence
  • systems of pseudo-parabolic equations

Fingerprint

Dive into the research topics of 'Nonexistence results for higher order pseudo-parabolic equations in the Heisenberg group'. Together they form a unique fingerprint.

Cite this